# SDR COMA0660351

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 25,533 hours, 22,498 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 335
- Condition: Faulty
- Location: E/E Bay
- Part time: 23,950 hours, 22,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5285 - RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES DURING TAXI AT DCA.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
